Pain in knee - Online Doctor Chats
Doctor : hi
Doctor : how can i help you?
User : Hi
User : Thanks for responding
Doctor : please proceed wth ur query
User : Recently i started having pain in my knee
Doctor : ok
User : The pain is normally not there but happens whenever I lift a load
Doctor : is it in both the legs or only one?
User : This problem started one day when I twisted my leg slightly while lifting my daughter
Doctor : ok
Doctor : please give these details
User : Currently I am using some generic pain relieving ointments, but it is not improving
Doctor : For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor : do you have any other disease or illness
User : Pl respond
User : pl respond
Doctor : Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor : yes i asked you some
Doctor : details please provide those to help you bettere\
Doctor : ok the pain is due to weakness in the ligaments of your knee joint . you have to overcome this by regular exercises, there are many in this regard i will explain some, so that you can practice it at home every day
Doctor : ar eyou there?
Doctor : I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Related questions you may be interested in
Recent questions on
People also viewed
- Treatment and cure for intralesional keloid
- Knee braces for knee pain
- Is joint pain a side effect of nexplanon?
- Treatment and cure for nonerosive arthritis
- Treatment and cure for vitamin b6 deficiency
- Knee strap for knee pain
- Knee pain side of knee
- Treatment and cure for basilar artery insufficiency
- Knee pain in both knees
- Treatment and cure for short gut syndrome
- Is joint pain a side effect of concerta?
- Is joint pain a side effect of ofloxacin?
- Knee pain back of knee
- Is muscle aches a side effect of omnicef?
- Is muscle cramps a side effect of prosom?